The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Bifurcation of periodic orbits on manifolds, and Hamiltonian systems

Author: M. Bottkol
Journal: Bull. Amer. Math. Soc. 83 (1977), 1060-1062
MSC (1970): Primary 34C25, 58F05, 34C30; Secondary 70H99
MathSciNet review: 0440615
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Moser, Regularization of Kepler's problem and the averaging method on a manifold, Comm. Pure Appl. Math. 23 (1970), 609-636. MR 269931
  • 2. J. Moser, A theorem of Weinstein and bifurcation theory, Univ. Catholique de Louvain, Inst. de Math. Pure et Appl. Rapport No. 61.
  • 3. J. Moser, Periodic orbits near an equilibrium and a theorem of Alan Weinstein, Comm. Pure Appl. Math. 29 (1976), 727-747. MR 426052
  • 4. A. Weinstein, Lagrangian manifolds and Hamiltonian systems, Ann. of Math. (2) 98 (1973), 377-410. MR 331428
  • 5. A. Weinstein, Normal modes for Hamiltonian systems, Invent. Math. 20 (1973), 47-57. MR 328222
  • 6. A. Weinstein, Symplectic V-manifolds, periodic orbits of Hamiltonian systems, and the volume of certain Riemannian manifolds, Comm. Pure Appl. Math. 30 (1977), 265-271. MR 455019

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C25, 58F05, 34C30, 70H99

Retrieve articles in all journals with MSC (1970): 34C25, 58F05, 34C30, 70H99

Additional Information


American Mathematical Society